# SDR DALA2019011800381

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 15,751 hours, 12,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0907627) DURING INSPECTION FOUND DENT FRAME SPLICE LOCATED STA 727H AND STR 24R TO STR 25R AT AFT CARGO COMPARTMENT. REPLACED FRAME SPLICE LOCATED STA 727H AND STR 24R TO STR 25R AT AFT CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 AND DRAWING #146A1242
